Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 4903791, 7 pages
https://doi.org/10.1155/2017/4903791
Research Article

Support Recovery of Greedy Block Coordinate Descent Using the Near Orthogonality Property

College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China

Correspondence should be addressed to Haifeng Li; moc.621@xxgnefiahil

Received 23 November 2016; Accepted 15 March 2017; Published 27 April 2017

Academic Editor: Bogdan Dumitrescu

Copyright © 2017 Haifeng Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haifeng Li, “Support Recovery of Greedy Block Coordinate Descent Using the Near Orthogonality Property,” Mathematical Problems in Engineering, vol. 2017, Article ID 4903791, 7 pages, 2017. doi:10.1155/2017/4903791